MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 24FR X 3.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 24FR X 3.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 724350
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that after two days of using the probe, it dislodged because the balloon was not holding inflation.Per additional information received, the doctor had to go to the patient's home to perform the replacement.The device was replaced by another nutriport tube.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The device was manufactured on 05-feb-2020.One used sample was received for the analysis.Visual inspection was performed, in addition a functional test was performed.The balloon was inflated with water and left for a few minutes; no leak was observed in the device.Therefore, the reported condition is not confirmed; however, as a part of continuous improvements, a corrective action (capa) has been opened to address the reported issue through a more robust investigation.The results of investigation will be documented through the referred capa.

Brand Name
BALLOON SLG 24FR X 3.5CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13585746
Report Number9612030-2022-03174
Device Sequence Number17575554
Product Code KNT
UDI-Device Identifier10884521011465
UDI-Public10884521011465
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number724350
Device Catalogue Number724350
Device Lot Number2002820664
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown